# SDR IPXA2017062618629

- Difficulty date: June 9, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E UPPER SKIN IS CHAFED AT  243.2 TO  250.9.  REPAIRED THE SKIN IAW SRM 57-40-02,  REPAIR 8, FIG 201. MAJOR
